# SDR 05FDEA00555

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HORIZONTAL STAB L/E LWR CHORD FLANGE FROM STA 158 RIB 5 TO RIB 18 HAS CORROSION ON TOP AND BOTTOM SURFACE EXTENDING UNDER NUT PLATES.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 CHECKED LIMITS IAW A310-200 SRM 55-10-00.  STRAPED & SHIMED AREA IAW A310-200 SRM 51-11-21.  TREATED, PRIMED & TOPCOATED IAW A310-200 SRM 51-21-10 & 51-23-10.  RIB 5 TO RIB 13 & RIB 14 TO RIB 18 IS WITHIN LIMITS IAW A310-200 SRM 55-10-00.
